# SDR HEEA956150

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238007
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLES INDICATE 80,000 FEET LOW.  TIME SINCE REPAIR 25:45.
